Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 25, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Apr 29, 2015, 4:28 AM EDT. It took effect at Apr 29, 2015, 11:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2015, 4:28 AM EDT (08:28 UTC)
- In effect from
- Apr 29, 2015, 11:00 AM EDT
- Expired
- Apr 29, 2015, 3:05 PM EDT
- In force
- 4 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
302 WHUS72 KKEY 290828 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 428 AM EDT WED APR 29 2015 GMZ031>035-042>044-052>055-072>075-291530- /O.NEW.KKEY.SC.Y.0025.150429T1500Z-150430T1500Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 428 AM EDT WED APR 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT DUE TO INCREASINGLY GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR INCREASINGLY GUSTY WINDS ACROSS ALL WATERS SURROUNDING THE FLORIDA KEYS...INCLUDING THE NEAR AND OFFSHORE GULF WATERS...FLORIDA BAY AND FLORIDA STRAITS. * WINDS AND WAVES...WINDS FROM THE SOUTH SOUTHWEST WILL ACCELERATE FROM THE SOUTHWEST TO WEST THIS MORNING...WITH FREQUENT GUSTS ABOVE 20 KNOTS. SEAS AS HIGH AS 7 FEET ARE POSSIBLE IN THE GULF STREAM LATE THIS MORNING AND THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
2 follow-up statements
664 WHUS72 KKEY 291343 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 943 AM EDT WED APR 29 2015 GMZ031>035-042>044-052>055-072>075-292030- /O.CON.KKEY.SC.Y.0025.150429T1500Z-150430T1500Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 943 AM EDT WED APR 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...NORTH TO NORTHEAST WINDS 15 TO 20 KNOTS AND GUSTY...WILL BECOME SOUTHWEST TO WEST NEAR 20 KNOTS BEFORE NOON...WITH HIGHER GUSTS IN HEAVY SHOWERS...STORMS AND SQUALLS. SEAS AS HIGH AS 7 FEET ARE POSSIBLE IN THE GULF STREAM THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ DAF
063 WHUS72 KKEY 291905 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 305 PM EDT WED APR 29 2015 GMZ031>035-042>044-052>055-072>075-292015- /O.CAN.KKEY.SC.Y.0025.000000T0000Z-150430T1500Z/ FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 305 PM EDT WED APR 29 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH THE SMALL CRAFT ADVISORY HAS BEEN CANCELED...WINDS WILL STILL INCREASE FROM THE WEST BY THIS EVENING AS LOW PRESSURE EAST OF NORTH FLORIDA DEVELOPS...AND SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION. $$ DAF
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:33 AM EDT, 55 minutes earlier.
Area forecast discussion, Apr 29, 3:33 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KEY WEST FL 333 AM EDT WED APR 29 2015 .DISCUSSION... CLUSTERS OF SHOWERS WITH EMBEDDED THUNDERSTORMS HAVE FLARED NORTH OF THE LOWER AND MIDDLE KEYS EARLY THIS MORNING...AND EXTEND EASTWARD ACROSS THE UPPER KEYS INTO OUR EASTERN ATLANTIC WATERS. THIS ACTIVITY IS AHEAD OF A MORE DEFINED CONVECTIVE STRUCTURE CURRENTLY SINKING FROM THE SOUTHEAST GULF OF MEXICO INTO COLLIER COUNTY. LOCAL WINDS ARE SOUTH...MODERATE FOR THE MOST PART WITH OCCASIONAL LULLS AND SURGES. TEMPERATURES ARE IN THE LOWER 80S ALONG THE ISLAND CHAIN UNDER PARTLY CLOUDY SKIES. IN GENERAL...THE FORECAST REASONING HAS NOT CHANGED SIGNIFICANTLY FROM PREVIOUS CYCLES. HOWEVER...A COUPLE OF CHANGES WILL BE MORE PRONOUNCED IN THE SHORT TERM. ALTHOUGH MOST OF THE EARLY MORNING CONVECTION HAS BEEN NORTH OF THE ISLANDS...THERE IS A HIGH LIKELIHOOD OF SHOWERS SPREADING ACROSS THE KEYS AND SURROUNDING WATERS THIS MORNING. HAVE PUSHED OUR PROBABILITY OF MEASURABLE RAIN INTO CATEGORICAL...WITH THUNDERSTORMS LIKELY. A NUMBER OF THESE STORMS WILL PRODUCE GUSTY WINDS WITH HEAVY RAINFALL. THE AREA OF LOW PRESSURE CURRENTLY IN THE NORTHEASTERN GULF...AND THE DRIVING FORCE PULLING A FRONT THROUGH THE EASTERN GULF...WILL STRENGTHEN OFF THE SOUTHEAST COAST TONIGHT AND THURSDAY. WINDS WILL CONTINUE TO TURN FROM THE SOUTHWEST/WEST TODAY TO THE NORTHWEST TONIGHT INTO THURSDAY. BUT TIMING A MORE PRONOUNCED DRIVE OF NORTHWESTERLIES IS HARD TO PIN AT THIS TIME...ESPECIALLY SINCE THE LARGE SCALE MODELS ARE NOT AS AGGRESSIVE WITH THE IMMEDIATE AND SHORT TERM WIND FIELDS. DID PUT BREEZY CONDITIONS IN FOR TODAY DUE TO THE AMOUNT OF SHOWER CONVERAGE EXPECTED AND GOOD MIXING OF NUMEROUS THUNDERSTORM WINDS. THE OTHER SENSIBLE GRIDDED SENSIBLE ELEMENTS HAVE NOT BEEN ADJUSTED EITHER IN THE NEAR TERM...OR THE BALANCE OF THE FORECAST. EXPECT A DIMINISHING PROBABILITY OF PRECIPITATION FROM LATER TONIGHT THROUGH THE END OF THE WEEK AS THE STRONGER MID TO UPPER LEVEL PUSHES EASTWARD. NO CHANGES WERE MADE TO ANY OF THE FORECAST ELEMENTS FROM THE MIDDLE THROUGH LATE PERIODS OF THE FORECAST. && .MARINE... DECIDED TO GO AHEAD WITH A SMALL CRAFT ADVISORY FOR ALL WATERS SURROUNDING THE FLORIDA KEYS TODAY. INITIALLY MODERATE SOUTHERLY BREEZES WILL TURN TO THE SOUTHWEST/WEST THROUGH THE COURSE OF THE DAY WITH SHOWERS ENCOMPASSING ALL MARINE ZONES. BUT THE CONCERN RELIES SIGNIFICANTLY UPON FREQUENT GUSTS FROM THE LIKELIHOOD OF THUNDERSTORMS EMBEDDED IN THESE LARGER RAIN AREAS. EVEN THOUGH THE LATEST GFS AND ECMWF ARE NOT AS STOUT WITH THE WINDS AS PREVIOUS RUNS...FELT IT PRUDENT TO GO HIGHER THAN THEIR GRAPHICAL RESULTS DUE TO THE CONVECTIVE NATURE EXPECTED THROUGH THE DAY. IF ANYTHING...IT WOULD BE AN ERROR ON THE SIDE OF CAUTION WITH THE UNSETTLED CONDITIONS. PUT THE GRIDDED HAZARD THROUGH TONIGHT AS WELL...BUT IT IS POSSIBLE THAT CONDITIONS COULD SETTLE BEFORE A MORE DEFINED NORTHWEST PUSH EXPECTED LATER ON THURSDAY. MODERATE TO OCCASIONALLY FRESH WINDS WILL CONTINUE TO CLOCK THROUGH NORTH BY SATURDAY...AND THEN NORTHEAST/EAST SUNDAY INTO MONDAY. && .AVIATION... VFR CONDITIONS WILL DETERIORATE TO MVFR WITH PERIODS OF IFR CEILINGS AND VISIBILITIES AFTER 11Z THIS MORNING AT BOTH THE KEY WEST INTERNATIONAL AND FLORIDA KEYS MARATHON TERMINALS. AN UPPER LOW OVER THE SOUTHEASTERN STATES WILL SLIDE EASTWARD ENHANCING GOOD JET DYNAMICS AND VENTILATION OVER THE SOUTHERN FLORIDA PENINSULA. A CONVECTIVE CLUSTER IS CURRENTLY MOVING SOUTH ACROSS THE EASTERN GULF OF MEXICO AND SHOULD ARRIVE NEAR THE KEYS AROUND SUNRISE. A BROAD AREA OF STRATIFORM RAIN WILL FOLLOW IN ITS WAKE. WINDS WILL REMAIN BELOW THE THRESHOLD FOR LOW LEVEL WINDS SHEAR. THE EXPECTATION IS FOR ANOTHER SQUALL LINE EVENT IN THE MORNING AS THE INITIAL LINE PASSES OVER THE TERMINALS AROUND 11Z. SOUTHWEST TO WEST WINDS WILL LINE UP WITH THE RUNWAY AND WE EXPECT NO CROSSWIND IMPACTS. SMALL AIRCRAFT MAY HAVE TO EVALUATE THE TAIL AND HEAD WIND EFFECTS. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...1941...6.04 INCHES OF RAIN FELL IN KEY WEST SETTING THE DAILY RECORD FOR RAINFALL ON APRIL 29TH. THIS RECORD REMAINS STANDING 74 YEARS LATER. RAINFALL RECORDS FOR KEY WEST DATE BACK TO 1871. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 85 77 84 74 / 80 50 40 30 MARATHON 87 77 84 74 / 80 50 40 30 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...SMALL CRAFT ADVISORY FOR GMZ031>035-042>044-052>055-072>075. && PUBLIC/MARINE.........04 AVIATION/NOWCASTS.....BWC DATA COLLECTION.......CHESSER VISIT US ON THE WEB AT WEATHER.GOV/KEY FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/NWSKEYWEST WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Apr 28, 10:00 AM EDT, 18 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 1000 AM EDT TUE APR 28 2015 FLZ076>078-GMZ031>035-042>044-052>055-072>075-291000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1000 AM EDT TUE APR 28 2015 ...STRONG THUNDERSTORMS POSSIBLE LATE TONIGHT INTO WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THIS AFTERNOON. SCATTERED THUNDERSTORM ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN TONIGHT. SOME OF THESE THUNDERSTORMS COULD BE STRONG LATE TONIGHT....PRODUCING WIND GUSTS NEAR 45 MPH...FREQUENT CLOUD TO SURFACE LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORM ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS ADJACENT TO THE ISLAND CHAIN WEDNESDAY. SOME OF THESE THUNDERSTORMS COULD BE STRONG....PRODUCING WIND GUSTS NEAR 50 MPH...FREQUENT CLOUD TO SURFACE LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS WEDNESDAY THROUGH THURSDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THE PRIMARY THUNDERSTORM HAZARD WILL BE CLOUD TO SURFACE LIGHTNING STRIKES. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BS
In the hours before
Local storm report, Apr 28, 10:45 PM EDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
1045 PM EDT TUE APR 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 5 ENE EAST END OF SEVEN 24.73N 81.06W
04/28/2015 M44.00 MPH MIDDLE KEYS IN MON FL MESONET
THUNDERSTORM WIND GUST OF 44 MPH REPORTED BY A DAVIS
WEATHERLINK STATION.
0637 PM TSTM WND GST SSE JEWFISH CREEK BRIDG 25.18N 80.39W
04/28/2015 M47.00 MPH UPPER KEYS IN MONR FL MESONET
THUNDERSTORM WIND GUST OF 47 MPH REPORTED BY A DAVIS
WEATHERLINK STATION.
&&
BFLINGThe office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 4:05 AM EDT | Special Marine Warning | KEY | 55 min | |
| Apr 29, 5:45 AM EDT | Special Weather Statement | KEY | 75 min | |
| Apr 29, 6:27 AM EDT | Special Marine Warning | KEY | 63 min | |
| Apr 29, 7:02 AM EDT | Special Weather Statement | KEY | 28 min | |
| Apr 29, 7:06 AM EDT | Special Marine Warning | KEY | 54 min | |
| Apr 29, 7:59 AM EDT | Special Marine Warning | KEY | 61 min | |
| Apr 29, 8:27 AM EDT | Special Marine Warning | KEY | 63 min | |
| Apr 29, 9:26 AM EDT | Areal Flood Advisory | KEY | Monroe | 2 hr |
| Apr 29, 10:09 AM EDT | Special Marine Warning | KEY | 66 min | |
| Apr 29, 11:13 AM EDT | Special Marine Warning | KEY | 62 min | |
| Apr 29, 11:32 AM EDT | Special Marine Warning | KEY | 58 min | |
| Apr 29, 12:28 PM EDT | Special Marine Warning | KEY | 62 min | |
| Apr 29, 1:13 PM EDT | Areal Flood Advisory | KEY | Monroe | 2 hr |
| Apr 29, 1:28 PM EDT | Special Marine Warning | KEY | 62 min | |
| Apr 29, 2:20 PM EDT | Special Marine Warning | KEY | 55 min | |
| Apr 29, 3:13 PM EDT | Special Marine Warning | KEY | 62 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.